Amlodipine/ benazepril - side effects, has anyone experienced frequent urination at night?

Answers (1)

25 Jan 2012

Yes, I have been experiencing this side effect. Have you solved this problem yet?

Votes: +0
Tomco 17 Jul 2013

Yes, I have experienced an increase in late night/early morning urination since the drugs were prescribed for me.

VelvetHawk 9 Aug 2013

I have been experiencing this for 10 months now. I am up every 11/2 to 2 hours. I am so tired from lack of sleep.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Amlodipine/Benazepril - Does this drug cause drowziness?

Can you suggest a different drug that does not cause fatigue? Or if ot, could you suggest a web site where I could research different drugs? I also ...

1 answer 4 Aug 2009

I had to go to the bathroom 18 times a night while on Leflunomide. Is this normal?

I took the Leflunomide for a month. The frequent urination got worse the longer I took it. I stopped taking it and the frequent urination at night ...

1 answer 22 Aug 2010

Amlodipine/Benazepril - After long use of this drug, can I develop an allergic reaction to it?

... Hives, swelling of the face, ears? The medication I'm taking is Amlodipine/Benazepril caps 10/20mg

1 answer 23 Nov 2010

Amlodipine/Benazepril - can you have an allergic reaction to fillers in the capsule?

My pharmacy filled my prescription of amlodipine and benazepril with medication from a mfg.never used before. Taking 1 capsule as directed I started ...

3 answers 14 May 2011

My Cardiologist recently changed my meds from Amlodipine-Besylate 10 mg to Amlodipine-Benazepril?

10-40. I live on a small Disability check. I am short on money. Will it hurt to switch back and finish the remaining Amlodipine-Besylate 10 mg? Same ...

2 answers 1 Dec 2012